Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Frattini embeddings of normal subgroups


Author: C. R. B. Wright
Journal: Proc. Amer. Math. Soc. 78 (1980), 319-320
MSC: Primary 20D25
DOI: https://doi.org/10.1090/S0002-9939-1980-0553366-3
MathSciNet review: 553366
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If N is a normal subgroup of the finite group G, there is a split extension X of an elementary abelian group by G such that $ N \trianglelefteq X$ and $ N \cap \Phi (G) = \Phi (X)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D25

Retrieve articles in all journals with MSC: 20D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0553366-3
Keywords: Frattini subgroup, embedding
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society